Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 422, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Dec 25, 2012, 10:54 PM CST for Walton County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 25, 2012, 10:54 PM CST (04:54 UTC)
- Expired
- Dec 26, 2012, 12:00 AM CST
- In force
- 66 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 40 km from the middle of the area, began a volume at 04:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 9:23 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.9 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 232 m²/s²
- 0-3 km storm-relative helicity
- 410 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
953
WUUS52 KTAE 260454
SVRTAE
FLC131-260600-
/O.NEW.KTAE.SV.W.0422.121226T0454Z-121226T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1054 PM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL MIDNIGHT CST
* AT 1053 PM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE
OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 26 MILES NORTHWEST OF DE FUNIAK SPRINGS TO 31 MILES WEST OF
SANTA ROSA BEACH...OR ALONG A LINE EXTENDING FROM LAUREL HILL TO 15
MILES WEST OF DESTIN...AND MOVING EAST AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLEAR
SPRINGS...FLOWERSVILLE...PAXTON...POND CREEK...LAKEWOOD...GORDON...
NEW HARMONY...FOX HILL...NATURAL BRIDGE...MOSSY HEAD...CANEY
CREEK...OAKWOOD HILLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT
AWAY FROM WINDOWS.
&&
LAT...LON 3040 8634 3046 8629 3045 8638 3047 8639
3099 8639 3100 8604 3069 8604 3043 8613
3042 8615 3048 8625 3044 8631 3041 8629
3043 8624 3040 8617 3034 8617 3037 8638
3039 8640
TIME...MOT...LOC 0454Z 281DEG 28KT 3098 8643 3036 8673
$$
42-DVD2 follow-up statements
461
WWUS52 KTAE 260524
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1124 PM CST TUE DEC 25 2012
FLC131-260600-
/O.CON.KTAE.SV.W.0422.000000T0000Z-121226T0600Z/
WALTON FL-
1124 PM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR WALTON COUNTY...
AT 1121 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NATURAL BRIDGE TO 8 MILES WEST OF MIRAMAR BEACH...
MOVING EAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GASKIN...SAND HILL...DE FUNIAK SPRINGS...PLEASANT
HILL...PORTLAND...UNION...SANTA ROSA BEACH...ROCK HILL...ARGYLE AND
FREEPORT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND SOUTHWEST GEORGIA.
&&
LAT...LON 3040 8634 3046 8629 3045 8638 3047 8639
3099 8639 3100 8604 3069 8604 3043 8613
3042 8615 3048 8625 3044 8631 3041 8629
3043 8624 3040 8617 3034 8617 3037 8638
3039 8640
TIME...MOT...LOC 0524Z 281DEG 28KT 3097 8616 3035 8646
$$
42-DVD798
WWUS52 KTAE 260548 RRB
SVSTAE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1148 PM CST TUE DEC 25 2012
FLC131-260600-
/O.CON.KTAE.SV.W.0422.000000T0000Z-121226T0600Z/
WALTON FL-
1148 PM CST TUE DEC 25 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST
FOR WESTERN WALTON COUNTY...
AT 1144 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM DARLINGTON TO FOUR MILE VILLAGE...MOVING EAST AT 30
MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK
HILL...FREEPORT AND ARGYLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CST WEDNESDAY MORNING
FOR SOUTHEAST ALABAMA AND NORTHWEST FLORIDA AND SOUTHWEST GEORGIA.
&&
LAT...LON 3084 8617 3100 8605 3068 8604 3043 8613
3042 8615 3047 8621 3048 8627 3044 8631
3041 8629 3042 8622 3039 8617 3035 8617
3036 8636 3037 8637 3046 8629 3046 8638
TIME...MOT...LOC 0548Z 281DEG 28KT 3092 8600 3031 8625
$$
42-DVDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 10:09 PM CST, 45 minutes earlier.
Area forecast discussion, Dec 25, 10:09 PM CST, 45 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1109 PM EST Tue Dec 25 2012
...Tornado Watch #698 is now in effect until 5 AM EST/ 4AM CST/
for all of Southeast Alabama, the Florida Panhandle and the
adjacent Coastal Waters, western portions of the Florida Big Bend,
and much of Southwest Georgia...
.MESOSCALE UPDATE...With the powerful pre-frontal squall line
continuing to hold together as it begins to enter our CWA from the
west, the latest Tornado Watch has been extended eastward to
include all but the eastern 1/3 of the CWA until 10Z. Furthermore,
in this strong and highly sheared environment, we still need to
keep a very close eye on any fore-running Supercells that have
been developing over the Panhandle Waters, as some of these storms may
produce brief Tornadoes.
&&
.NEAR TERM [Through Tonight]...
19 UTC regional mesoanalysis shows the surface low continues to
deepen over Western Louisiana now down to 998 mb. The warm front
has continued to slowly lift northward across Southern
Mississippi/Alabama and then dropping southeastward along the
Florida-Georgia border. Observational data from offshore buoys and
oil platforms are showing a large reservoir of 65+ degree dewpoints
over the North Central Gulf of Mexico. This very moist airmass
will continue to be advected inland and eventually even move into
the Florida Panhandle and Southeast Alabama later this evening.
Further east, observational data around Apalachee Bay show that
greater destabilization will be required this evening to further
the severe weather threat - but in this particular case, the
kinematics are so strong, that only marginal instability would be
needed.
So, the set up looks to be coming together as a strong jet rounds
the base of a potent upper level low moving into Southern
Arkansas. 0-6km deep layer shear values will approach 75 to 80 kts
at times across the Southeast and into our region late tonight.
Low level shear will be as equally as impressive with 0-1 km shear
values of 30 to 40 kt.
Within our area the best area of overlap of sufficient instability
/SBCAPES of 500-750 J/KG/ and strong wind shear is clearly across
the Florida Panhandle, into Southeast Alabama, and far
Southwestern Georgia. It is within this area that there is a likely
chance of significant severe weather activity tonight. While
discrete supercellular convection cannot be ruled out within this
zone (in fact - a couple of mini-supercells are in progress 40mi
south of Destin at 20z), the most likely threat appears to be
destructive straight line winds with the squall line. Wind gusts
with the line could easily exceed 60 to 70 kts.
Further to the east into South Central Georgia and the Florida Big
Bend, the stabilizing influence of Apalachee Bay will likely
diminish the intensity of the squall line somewhat - but the
current thinking is that even though the predicted SBCAPES drop
off to about 200-400 J/KG that the strong kinematics will overcome
the marginally unstable airmass and sustain severe level wind
gusts along the squall line through the predawn hours while
the squall line approaches Interstate 75.
&&
.SHORT TERM [Wednesday Through Thursday Night]...
As the upper level jet moves eastward, pushing the front through our
area Wednesday, expect a rainy morning across the eastern portions
of our area, with rain chances decreasing throughout the day.
Wednesday will be cooler than we've been seeing lately, with high
temperatures in the lower to mid 50s in southeast Alabama,
increasing to the southeast to the mid 60s ahead of the front where
cloud cover and precipitation will still be present throughout the
day. After the front clears our forecast area, a much cooler, drier
air mass will enter the region. Within this air mass, Wednesday lows
are expected to dip into the lower to mid 30s across the region.
Thursday will be dry with mostly clear skies in the wake of the
front, but cooler with high temperatures in the upper 40s to lower
50s across the area. Thursday night lows will be in the lower 30s.
&&
.LONG TERM [Friday through Tuesday]...
A progressive pattern will remain in place through the period
with the 25/00z GFS and 25/00z ECMWF agreeing that the next rain
maker will move into the area on Saturday. This system currently
does not look nearly as impressive in terms of convective
potential as the system we are dealing with now, and the official
forecast only carries a slight chance of thunder close to the
coast. For the most part, temperatures are expected to be within a
few degrees of the seasonal averages, except cooler than average
Thursday night as weak high pressure temporarily builds in from
the north.
&&
.AVIATION...[Through 00z Thursday]
Strong convection is expected to develop across the area, some of
which could be very severe overnight. The main period of strongest
activity is expected across the area tonight between 04Z to 12Z
along a fast moving windy squall line ahead of a rapidly moving cold
front. Winds will shift sharply from southerly to westerly behind
this front. MVFR cigs/vsbys and gusty onshore winds will accompany
these systems. IFR and even brief LIFR possible with any heavy rain.
After cold exits, MVFR cigs and vsbys in fog persist into mid to late
morning from west to east. strong and very gusty west then nw west
winds in wake of front until close to sunset.
&&
.MARINE...
A very powerful squall line develops out ahead of the approaching
Cold Front overnight. Gale Force winds (or frequent gusts) and seas
will overtake the marine area, with even stronger winds in the
vicinity of any thunderstorms. These gale conditions will linger for
a while out of the west behind the Cold Front during the first half
of Wednesday, before slightly diminishing back to Advisory levels
out of the northwest into Wednesday night.
&&
.FIRE WEATHER...
There are no red flag concerns for the next several days with
wetting rain on the way.
&&
.HYDROLOGY...
Much of the region is expected to receive an additional 1 to 2
inches of rainfall during the next 12 hrs. This may cause some
minor rises along area rivers, but due to low flows in area basins,
no significant rises are expected at this time.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 60 64 34 52 33 /100 30 10 0 10
Panama City 56 62 38 52 43 /100 10 10 0 10
Dothan 50 55 32 49 33 /100 10 10 0 10
Albany 54 59 31 50 32 /100 30 10 0 10
Valdosta 58 63 34 52 32 /100 90 10 0 10
Cross City 58 67 36 56 32 /100 100 10 0 10
Apalachicola 61 65 39 53 46 /100 20 10 0 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...WIND ADVISORY from 7 AM EST /6 AM CST/ to 5 PM EST /4 PM CST/
Wednesday for Calhoun-Central Walton-Coastal Bay-Coastal
Dixie-Coastal Franklin-Coastal Gulf-Coastal Jefferson-
Coastal Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-
Inland Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-
Inland Taylor-Inland Wakulla-Inland Walton-Jackson-
Lafayette-Leon-Liberty-Madison-South Walton-Washington.
HIGH SURF ADVISORY until 7 PM EST /6 PM CST/ Wednesday for
Coastal Bay-Coastal Gulf-South Walton.
GA...WIND ADVISORY from 7 AM to 5 PM EST Wednesday for Baker-Ben
Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-Cook-Decatur-
Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-Miller-
Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-Tift-
Turner-Worth.
AL...WIND ADVISORY from 6 AM to 4 PM CST Wednesday for Coffee-Dale-
Geneva-Henry-Houston.
GM...SMALL CRAFT ADVISORY until 1 AM EST Wednesday for Apalachee
Bay or Coastal Waters From Keaton Beach to Ochlockonee
River Fl out to 20 Nm-Coastal Waters From Ochlockonee
River to Apalachicola Fl out to 20 Nm-Coastal waters from
Suwannee River to Keaton Beach out 20 NM-Waters from
Suwannee River to Apalachicola FL from 20 to 60 NM.
SMALL CRAFT ADVISORY from 1 PM Wednesday to 1 AM EST Thursday
for Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River Fl out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach out 20 NM-
Coastal waters from Apalachicola to Destin FL out 20 NM-
Waters from Suwannee River to Apalachicola FL from 20 to
60 NM-Waters from Apalachicola to Destin FL from 20 to 60
NM.
GALE WARNING until 1 PM EST Wednesday for Apalachee Bay or
Coastal Waters From Keaton Beach to Ochlockonee River Fl
out to 20 Nm-Coastal Waters From Ochlockonee River to
Apalachicola Fl out to 20 Nm-Coastal waters from Suwannee
River to Keaton Beach out 20 NM-Waters from Suwannee
River to Apalachicola FL from 20 to 60 NM.
GALE WARNING until 1 PM EST Wednesday for Coastal waters from
Apalachicola to Destin FL out 20 NM-Waters from
Apalachicola to Destin FL from 20 to 60 NM.
&&
MESOSCALE UPDATE...Gould
NEAR TERM...Block
SHORT TERM...Moore
LONG TERM...Lanier
AVIATION...Block
MARINE...Moore
FIRE WEATHER...Lanier
HYDROLOGY...GodseyHazardous weather outlook, Dec 25, 9:43 PM CST, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1043 PM EST TUE DEC 25 2012 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-270345- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1043 PM EST TUE DEC 25 2012 /943 PM CST TUE DEC 25 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... A TORNADO WATCH IS IN EFFECT UNTIL 5 AM EST/4 AM CST FOR ALL OF SE ALABAMA, THE FLORIDA PANHANDLE AND THE ADJACENT WATERS, THE WESTERN FLORIDA BIG BEND AND SOUTHWEST GEORGIA... THE SEVERE WEATHER THREAT WILL CONTINUE TO INCREASE INTO THE OVERNIGHT HOURS. THE GREATEST THREAT FOR SEVERE STORMS IS WITH DAMAGING WINDS AND TORNADOES PRIMARILY ACROSS PORTIONS OF SOUTHEAST ALABAMA...THE FLORIDA PANHANDLE AND THE ADJACENT WATERS AND SOUTHWEST GEORGIA AS THE SQUALL LINE MOVES ACROSS. CURRENT ANALYSIS HAS THIS SQUALL LINE MOVING ACROSS SE ALABAMA AND THE FLORIDA PANHANDLE AROUND MIDNIGHT UNTIL AROUND 2 AM EST. ALTHOUGH THE THREAT DECREASES SOMEWHAT AS THE SQUALL LINE MOVES EAST OF THE APALACHICOLA RIVER...SEVERE STORMS AND TORNADOES COULD OCCUR ANYWHERE IN THE FORECAST AREA. THE SQUALL LINE WILL MOVE ACROSS THE WESTERN BIG BEND 2-4 AM AND THE EASTERN BIG BEND AND SOUTH CENTRAL GEORGIA 4-6 AM EST. THIS WILL BE FOLLOWED BY THE PARENT COLD FRONT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE SQUALL LINE AND THEN COLD FRONT SHOULD EXIT EAST OF I-75 AFTER SUNRISE WITH DRIER AND COOLER AIR OVERSPREADING THE REGION. ANOTHER SYSTEM IS EXPECTED TO BRING A ROUND OF RAIN ON SATURDAY... BUT THE THREAT OF THUNDERSTORMS CURRENTLY LOOKS LESS THAN WITH THE UPCOMING SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH THE OVERNIGHT HOURS. BLOCK
In the hours before
Local storm report, Dec 25, 5:06 PM CST, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
606 PM EST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FUNNEL CLOUD 3 NE NEWARK 31.41N 85.89W
12/25/2012 COFFEE AL PUBLIC
FUNNEL CLOUD SPOTTED IN CLINTONVILLE, AL. TOO FAR AWAY TO
SEE IF IT WAS TOUCHING DOWN OR NOT.
&&
MOORELocal storm report, Dec 25, 6:32 PM CST, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
732 PM EST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 3 W NEW BROCKTON 31.39N 85.98W
12/25/2012 COFFEE AL 911 CALL CENTER
REPORT OF TREES DOWN AROUND COUNTY RD 514 NW OF NEW
BROCKTON
&&
JSEThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 6:04 PM CST | Special Marine Warning | TAE | 35 min | |
| Dec 25, 6:42 PM CST | Special Marine Warning | TAE | 93 min | |
| Dec 25, 7:08 PM CST | Tornado Warning | TAE | Bay | 34 min |
| Dec 25, 7:09 PM CST | Wind Advisory | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 18 hr |
| Dec 25, 7:10 PM CST | Special Marine Warning | TAE | 19 min | |
| Dec 25, 8:40 PM CST | Special Marine Warning | TAE | 95 min | |
| Dec 25, 9:13 PM CST | Tornado Warning | TAE | Bay | 18 min |
| Dec 25, 10:30 PM CST | Special Marine Warning | TAE | 45 min | |
| Dec 25, 11:14 PM CST | Special Marine Warning | TAE | 2 hr | |
| Dec 25, 11:57 PM CST | Special Weather Statement | TAE | Bay, Holmes, Walton, Washington | 63 min |
| Dec 26, 12:07 AM CST | Special Marine Warning | TAE | 83 min | |
| Dec 26, 12:54 AM CST | Special Weather Statement | TAE | Bay, Calhoun, Gulf, Jackson | 66 min |
| Dec 26, 1:10 AM CST | Special Marine Warning | TAE | 80 min | |
| Dec 26, 1:58 AM CST | Special Weather Statement | TAE | Gulf, Liberty | 32 min |
| Dec 26, 3:06 AM CST | Special Weather Statement | TAE | Leon | 54 min |
| Dec 26, 5:13 AM CST | Special Weather Statement | TAE | Lafayette, Taylor | 62 min |
| Dec 26, 1:09 PM CST | Freeze Warning | TAE | Holmes, Jackson, Walton, Washington | 14 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.